RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2001, Volume 46, Issue 2, Pages 387–397 (Mi tvp3929)  

This article is cited in 38 scientific papers (total in 38 papers)

Short Communications

Large-Deviation Probabilities for Maxima of Sums of Independent Random Variables with Negative Mean and Subexponential Distribution

D. A. Korshunov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider the sums $S_n=\xi_1+…+\xi_n$ of independent identically distributed random variables with negative mean value. In the case of subexponential distribution of the summands, the asymptotic behavior is found for the probability of the event that the maximum of sums $\max(S_1,\ldots,S_n)$ exceeds high level $x$. The asymptotics obtained describe this tail probability uniformly with respect to all values of $n$.

Keywords: maxima of sums of random variables, homogeneous Markov chain, large deviation probabilities, subexponential distribution, integrated tail distribution.

DOI: https://doi.org/10.4213/tvp3929

Full text: PDF file (1204 kB)

English version:
Theory of Probability and its Applications, 2002, 46:2, 355–366

Bibliographic databases:

Received: 19.10.1998

Citation: D. A. Korshunov, “Large-Deviation Probabilities for Maxima of Sums of Independent Random Variables with Negative Mean and Subexponential Distribution”, Teor. Veroyatnost. i Primenen., 46:2 (2001), 387–397; Theory Probab. Appl., 46:2 (2002), 355–366

Citation in format AMSBIB
\Bibitem{Kor01}
\by D.~A.~Korshunov
\paper Large-Deviation Probabilities for Maxima of Sums of Independent Random Variables with Negative Mean and Subexponential Distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 2
\pages 387--397
\mathnet{http://mi.mathnet.ru/tvp3929}
\crossref{https://doi.org/10.4213/tvp3929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968696}
\zmath{https://zbmath.org/?q=an:1005.60060}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 2
\pages 355--366
\crossref{https://doi.org/10.1137/S0040585X97979019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176400600013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3929
  • https://doi.org/10.4213/tvp3929
  • http://mi.mathnet.ru/eng/tvp/v46/i2/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Loukissas F., “Uniform Asymptotic Behavior of Tail Probability of Maxima in a Time-Dependent Renewal Risk Model”, Commun. Stat.-Theory Methods  crossref  isi
    2. Cheng D., Yu Ch., “Asymptotic Ruin Probabilities of a Two-Dimensional Renewal Risk Model With Dependent Inter-Arrival Times”, Commun. Stat.-Theory Methods  crossref  isi
    3. Foss S., Zachary S., “The maximum on a random time interval of a random walk with long-tailed increments and negative drift”, Ann. Appl. Probab., 13:1 (2003), 37–53  crossref  mathscinet  zmath  isi  scopus
    4. Borovkov A.A., “Large deviations probabilities for random walks in the absence of finite expectations of jumps”, Probab Theory Related Fields, 125:3 (2003), 421–446  crossref  mathscinet  zmath  isi  scopus
    5. V. V. Shneer, “Estimates for the distributions of the sums of subexponential random variables”, Siberian Math. J., 45:6 (2004), 1143–1158  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Borovkov, “Kolmogorov and boundary problems of probability theory”, Russian Math. Surveys, 59:1 (2004), 91–102  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. A. Borovkov, K. A. Borovkov, “On probabilities of large deviations for random walks. II. Regular exponentially decaying distributions”, Theory Probab. Appl., 49:3 (2005), 189–206  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Tang Qihe, “Asymptotics for the finite time ruin probability in the renewal model with consistent variation”, Stoch. Models, 20:3 (2004), 281–297  crossref  mathscinet  zmath  isi  scopus
    9. Zachary S., “A note on Veraverbeke's theorem”, Queueing Syst., 46:1-2 (2004), 9–14  crossref  mathscinet  zmath  isi
    10. Denisov D., Foss S., Korshunov D., “Tail asymptotics for the supremum of a random walk when the mean is not finite”, Queueing Syst., 46:1-2 (2004), 15–33  crossref  mathscinet  zmath  isi
    11. Tang Qihe, “Uniform estimates for the tail probability of maxima over finite horizons with subexponential tails”, Probab. Engrg. Inform. Sci., 18:1 (2004), 71–86  crossref  mathscinet  zmath  isi  scopus
    12. Su Chun, Tang Qihe, “Heavy-tailed distributions and their applications”, Probability, finance and insurance, World Sci. Publ., River Edge, NJ, 2004, 218–236  mathscinet  isi
    13. A. A. Borovkov, K. A. Borovkov, “Large Deviations Probabilities for Generalized Renewal Processes with Regularly Varying Jump Distributions”, Siberian Adv. Math., 16:1 (2006), 1–65  mathnet  mathscinet
    14. A. A. Borovkov, “Large deviations for random walks with nonidentically distributed jumps having infinite variance”, Siberian Math. J., 46:1 (2005), 35–55  mathnet  crossref  mathscinet  zmath  isi
    15. Foss S., Palmowski Z., Zachary S., “The probability of exceeding a high boundary on a random time interval for a heavy-tailed random walk”, Ann. Appl. Probab., 15:3 (2005), 1936–1957  crossref  mathscinet  zmath  isi  scopus
    16. Chen Yiqing, Ng Kai W., Tang Qihe, “Weighted sums of subexponential random variables and their maxima”, Adv. in Appl. Probab., 37:2 (2005), 510–522  crossref  mathscinet  zmath  isi  scopus
    17. Leipus R., Šiaulys J., “Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes”, Insurance Math. Econom., 40:3 (2007), 498–508  crossref  mathscinet  zmath  isi  elib  scopus
    18. Jiang Tao, “Large-deviation probabilities for maxima of sums of subexponential random variables with application to finite-time ruin probabilities”, Sci. China Ser. A, 51:7 (2008), 1257–1265  crossref  mathscinet  zmath  isi  elib  scopus
    19. Borovkov A.A., “Insurance with borrowing: first- and second-order approximations”, Adv. in Appl. Probab., 41:4 (2009), 1141–1160  crossref  mathscinet  zmath  isi  scopus
    20. Leipus R., Šiaulys J., “Asymptotic behaviour of the finite–time ruin probability in renewal risk models”, Appl. Stoch. Models Bus. Ind., 25:3 (2009), 309–321  crossref  mathscinet  zmath  isi  scopus
    21. Kočetova J., Leipus R., Šiaulys J., “A property of the renewal counting process with application to the finite-time ruin probability”, Lith. Math. J., 49:1 (2009), 55–61  crossref  mathscinet  zmath  isi  scopus
    22. Jiang T., “Asymptotic Behavior of Ruin Probability in Insurance Risk Model with Large Claims”, Complex Sciences, Pt 1, Lecture Notes of the Institute for Computer Sciences Social Informatics and Telecommunications Engineering, 4, ed. Zhou J., Springer-Verlag Berlin, 2009, 1033–1043  crossref  adsnasa  isi  scopus
    23. Denisov D., Foss S., Korshunov D., “Asymptotics of randomly stopped sums in the presence of heavy tails”, Bernoulli, 16:4 (2010), 971–994  crossref  mathscinet  zmath  isi  elib  scopus
    24. Liu Yan, Tang QiHe, “Heavy tails of a Lévy process and its maximum over a random time interval”, Sci. China Math., 54:9 (2011), 1875–1884  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    25. Chen Y., Yuen K.C., Ng K.W., “Asymptotics for the ruin probabilities of a two-dimensional renewal risk model with heavy-tailed claims”, Appl. Stoch. Models Bus. Ind., 27:3 (2011), 290–300  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    26. Yang Ya., Leipus R., Šiaulys J., Cang Yu., “Uniform estimates for the finite-time ruin probability in the dependent renewal risk model”, J. Math. Anal. Appl., 383:1 (2011), 215–225  crossref  mathscinet  zmath  isi  elib  scopus
    27. Leipus R., Siaulys J., “Finite-horizon ruin probability asymptotics in the compound discrete-time risk model”, Lith. Math. J., 51:2 (2011), 207–219  crossref  mathscinet  zmath  isi  elib  scopus
    28. Yuen K.Ch. Yin Ch., “Asymptotic Results for Tail Probabilities of Sums of Dependent and Heavy-Tailed Random Variables”, Chin. Ann. Math. Ser. B, 33:4 (2012), 557–568  crossref  mathscinet  zmath  isi  elib  scopus
    29. Wang Yu. Cui Zh. Wang K. Ma X., “Uniform Asymptotics of the Finite-Time Ruin Probability for All Times”, J. Math. Anal. Appl., 390:1 (2012), 208–223  crossref  mathscinet  zmath  isi  elib  scopus
    30. Wang K., Wang Yu., Gao Q., “Uniform Asymptotics for the Finite-Time Ruin Probability of a Dependent Risk Model with a Constant Interest Rate”, Methodol. Comput. Appl. Probab., 15:1 (2013), 109–124  crossref  mathscinet  zmath  isi  elib  scopus
    31. Chen Ya. Wang Yu. Wang K., “Asymptotic Results for Ruin Probability of a Two-Dimensional Renewal Risk Model”, Stoch. Anal. Appl., 31:1 (2013), 80–91  crossref  mathscinet  zmath  isi  elib  scopus
    32. Cui Zh. Wang Yu. Wang K., “the Uniform Local Asymptotics For a Levy Process and Its Overshoot and Undershoot”, Commun. Stat.-Theory Methods, 45:4 (2016), 1156–1181  crossref  mathscinet  zmath  isi  scopus
    33. Liu X. Gao Q. Guo E., “Uniform asymptotics for ruin probability of a two-dimensional dependent renewal risk model”, Commun. Stat.-Theory Methods, 45:20 (2016), 6045–6060  crossref  mathscinet  zmath  isi  elib  scopus
    34. Lu D., Zhang B., “Some asymptotic results of the ruin probabilities in a two-dimensional renewal risk model with some strongly subexponential claims”, Stat. Probab. Lett., 114 (2016), 20–29  crossref  mathscinet  zmath  isi  elib  scopus
    35. Bernackaite E. Siaulys J., “The finite-time ruin probability for an inhomogeneous renewal risk model”, J. Ind. Manag. Optim., 13:1 (2017), 207–222  crossref  mathscinet  zmath  isi
    36. Cheng D., Yu Ch., “Asymptotics For the Ruin Probabilities of a Two-Dimensional Renewal Risk Model”, Dyn. Syst. Appl., 26:3-4 (2017), 517–534  crossref  mathscinet  zmath  isi
    37. Korshunov D., “On Subexponential Tails For the Maxima of Negatively Driven Compound Renewal and Levy Processes”, Stoch. Process. Their Appl., 128:4 (2018), 1316–1332  crossref  mathscinet  zmath  isi  scopus
    38. Cheng D., Yu Ch., “Uniform Asymptotics For the Ruin Probabilities in a Bidimensional Renewal Risk Model With Strongly Subexponential Claims”, Stochastics, 91:5 (2019), 643–656  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:302
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019